# SDR SWAA2022020335675

- Difficulty date: November 10, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 19,435 hours, 8,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOX; PANEL 192CL; VAPOR BARRIER 8' CRACK; WHEEL LOWER LEFT PANEL / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10 (SRM 57-10-10-1A-2)
